# SDR C2XA10SH321

- Difficulty date: October 4, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 22,420 hours, 11,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING CHECK CENTER OMEGA BEAM RAMP ANGLE SUPPORT CORRODED (LEVEL 2 LOCAL) AT FRAME 20.  MAINTENANCE REMOVED AND REPLACED CENTER OMEGA BEAM RAMP ANGLE SUPPORT AT FRAME 20.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
